Severe amiodarone induced pulmonary toxicity

Nicholas Nacca, Castigliano Bhamidipati, Luke S. Yuhico, Sowmya Pinnamaneni, Tamas Szombathy

Research output: Contribution to journalArticle

14 Scopus citations

Abstract

A known complication of Amiodarone therapy is Amiodarone induced Pulmonary Toxicity (APT). Several features of this adverse effect make it difficult to diagnosis and treat. The case of a 63-year-old male with classic radiographic and histologic findings of APT is discussed. Clinical presentation, pathophysiology, diagnostic findings, and treatment strategies are reviewed. The patient was successfully managed with pulse high dose steroid therapy.

Original languageEnglish (US)
Pages (from-to)667-670
Number of pages4
JournalJournal of Thoracic Disease
Volume4
Issue number6
DOIs
Publication statusPublished - Dec 1 2012
Externally publishedYes

    Fingerprint

Keywords

  • Amiodarone
  • Pulmonary toxicity

ASJC Scopus subject areas

  • Pulmonary and Respiratory Medicine

Cite this